# SDR AALA20111110TUL11

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 66,798 hours, 23,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DECK PLATE DOUBLER DAMAGED.  REPAIRED DECK PLATE BY REPLACING DOUBLER PER SRM 53-60-51-2.  REPAIR 2 AND EA B757-53-0020036.
